Estimation of tolerance relation on the basis of multiple pairwise comparisons with random errors
Control and Cybernetics, Tome 36 (2007) no. 2, pp. 443-466
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2007_36_2_a11,
author = {Klukowski, Leszek},
title = {Estimation of tolerance relation on the basis of multiple pairwise comparisons with random errors},
journal = {Control and Cybernetics},
pages = {443--466},
year = {2007},
volume = {36},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2007_36_2_a11/}
}
Klukowski, Leszek. Estimation of tolerance relation on the basis of multiple pairwise comparisons with random errors. Control and Cybernetics, Tome 36 (2007) no. 2, pp. 443-466. http://geodesic.mathdoc.fr/item/CC_2007_36_2_a11/